why do people say its bad to be on both addrall and xaanx
I have talked to several pharmists and they say they have heard of this combination....my dr has been in practice for 30 years........i have even read online where others take adderalll and xanax and a antidepressant........but other people tell me its dangerous are any of you on here on a benzo and adderall (adderrall)..u know maybe ativan or klonopin
You really need to be on the website that deals with anxiety and depression. This site really deals with ADHD and there is always the ongoing debate of medication or not for ADHD. Nobody has the experience to tell you how to deal with anxiety and depression. I have seen the combination you have mentioned in literature so I know its not unusual. But that's about all I can tell you. I would trust your doctor. And I would check out some of the other sites on MedHelp that deal with your particular case. Best Wishes!
The reason is because adderall (adderrall) is just like speed.And adderall (adderrall) can cause anxiety and stress.Along with other very bad side effects. If you have stress and anxiety already you shouldn't be taken something that can cause you to have even more of it along with other side effects that have cause sudden death and heart problems and even stroke and seizures. and seizures can be brough on by stress and anxiety.
the doctors should try you on things like ,zoloft or celexa and there are many other drug you can try.
I have know idea why he has you on something for adhd or add.those drugs are not good for you.
and yes all drugs have bad side effects,but why would any one take or give drugs out to anyone when people have had very bad side effects. I would rather live with the other things then take drugs for something that won't kill you.
An upper and a downer. Very Hollywood. Both are addictive and the latter particularly so. It is not meant for long-term use. Xanax is outlawed in the UK. Being a doctor for 30 years does not make you a genius.
i have been on benzos 20 years...........today is my 16th day of adderall (adderrall) i have no added energy as dr said.......it raises my heartrate.......dr said to take a whole 30 mgthis morning instead of 15 mg.........yesterday after my 4 oo 15 mg dose i got tired and this morning my tounge hurts..iknow i have been biting my lip but i didnt think i bit my tounge but it hurts...i know u guys have adhd but do u know why adderall (adderrall) wouldnt give me the energy other people get.......noone on depression forom uses it
There are 3 possibilities that I can think of.
One is that as May4you said in posts to you on the other forum, the two drugs tend to cancel each other out and you just haven't hit a high enough dose of the adderall (adderrall) to have an effect. Doctors typically start patients out on the lowest dose and than gradually move up depending on the results.
Reason two is kind of like one and that is the dose is somewhat dependent on body size. So there is always some trial and error involved.
Reason three is that you also have something like ADHD (which could be causing part of your anxiety). If this is true than adderall (adderrall) will affect you completely differently than someone without ADHD.
By the way, you have been driving yourself nuts over this issue (and I can understand why). You really need to sit down and talk to your doctor and have him explain why he is doing what he is doing. What you should expect. How it affects your heart, etc.
Just for the heck of it also go here - http://www.medhelp.org/medical-information/show/2157/Attention-deficit-hyperactivity-disorder-ADHD?page=1#sec_3761
Check out the symptoms of ADHD and see if you ever remember having any of them as a child. In the book, "The ADD/ ADHD Answer book.", by Susan Ashley - she says that adults with AD/HD are 3 times more likely to experience significant stress, depression or other emotional problems. Good Luck!
welll i did ok on the 60 mg of adderall (adderrall) yesterday but today heart rate went up and so did blod pressure called dr he lowered me to 15 mg twice a day... i dont know how thats going to help me with energy i was on 45 mg and it did nothing....pharmmsits say sometimes less s better,im to call my dr agin tommorwo...i think its all my anxiety..oh and i read the thing about adhd i dont think i have any of those symptoms just alot of anxiety amd depression
yes other people have and some still do take adderall (adderrall). it makes no sence to some of us that your doctor has you on adderall (adderrall).
If you are not feeling any better and have side effects then I would tell the doctor he needs to change what you are taken.
I wrote a few down before.
are you going to talk with anyone about all you are going threw,the drugs will only do so much for anyone.you should be seeing someone to talk to about how you feel and find out what is going on that is causing you to feel the way you are.
You can't just stop taken the adderall (adderrall) your doctor would have to tell you how to stop it .
there are many drugs out there also to help people deal with stress and anxiety it is just finding what will work for you,and finding the right person to help you get threw all you are going threw.
here is a list some side effects, this ia not all of them. I put in some other medicine that your Doctor could try .
Common Adderall (adderrall) Side Effects
Adderall (adderrall) has been thoroughly studied in clinical trials, with many people having been evaluated. In these studies, side effects occurring in the group of people taking the drug are always documented and compared to the side effects that occur in a similar group of people not taking the medicine. Based on the studies of Adderall (adderrall) XR (a long-acting version of Adderall (adderrall)), the most common side effects included:
Loss of appetite (anorexia)
Difficulty sleeping (insomnia)
Abdominal pain (or stomach pain)
Temporary increases in blood pressure
Weight loss (see Adderall (adderrall) and Weight Loss)
Nausea, upset stomach, or vomiting
Feeling of weakness (asthenia)
Increased heart rate (tachycardia)
Infection, including urinary tract infection (UTI)
Adderall (adderrall) can also cause a temporary slowing of growth in children. This slowing of growth is usually minimal (less than an inch and less than two pounds). In time, children usually catch up to within normal limits.
And if you look up if anyone has every died from taken adderall (adderrall) you will find more info.
just like me , I take 3 .5 mgs of xanax and I take 20 mgs of adderall (adderrall) xr plus 2 10 mgs of adderall (adderrall) irs a day I have anxiety , insomnia and adhd add combo ( plus panic disorder and agorphobia)
I recently hoped on the hole xanax and adderall (adderrall) thing , no complaints is it bad? of course its an upper and a downer but it also evens out wich is not canceling out eachother but getting you to a point you couldn't reach before due to lack of something ( I don't know the exact science but I asked my doctor who did not prescribe these pills..my psych did)
They all said they won't effect eachother .
Also watch your vitamin c intake , any mixed with adderall (adderrall) basically "kills" adderall (adderrall) ..wich can come in handy at night or if your anxiety gets out of control and you already took your xanax .
do whatever you feel is right , that is the most important thing
My psychiatrist has me on both xanax (sp?) and adderal...the xanax has recently been prescribed to me because I have been getting serious panic attacks. Where did you get the information that this combination can kill you?
Personally I think it stinks that the state can now tell us, who can have Adderall (adderrall) and who can't. how can they possibly decide that if you don't work, your not to be on this drug, when you have already been on it for years. so all of a sudden your cured, I don't think so! only people who have a job should be able to function normally in society. how fair is that? Its not fair at all. I had no clue what was even wrong with me, when I was put on Adderall (adderrall). I just knew I could not concentrate on any thing and never had been able to really. I could not even read some thing and tell you what I had read. projects I began when unfinished. the drug was a life saver for me, and now they are going to take away, because I don't work, Its not at all fair. talk about a communist world.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.